# SDR IPXA09657182

- Difficulty date: August 21, 2009
- Submitted: August 28, 2009
- Operation: Air carrier
- Aircraft: N307UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27760
- Aircraft time: 35,936 hours, 11,290 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146T56515
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C MAIN DECK FLOOR SUPPORT STA 1582 LBL 75 SUPPORT ANGLE FOUND CRACKED (CRACK LENGTH 1.5 INCH).  MAIN DECK FLOOR SUPPORT STA 1582 LBL 75 SUPPORT ANGLE REPLACED AS PER SRM 51-10-02 AND INSTALLED AS PER SRM 51-40-02 REV 44.
